Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Had taken postinor pills. Trying to conceive but not getting pregnant. What's wrong?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11712 Questions
i used postinor 2 pills so regular for the past 5 years. now its difficult for me to get pregnant, please help me?
I went to my woman doctor and she recommended me to use XXXXXXX pills(morning pills) for six months but i have tried it and all in vain,its not working .Please help me
Posted Mon, 18 Mar 2013 in Infertility Problem
Answered by Dr. Rakhi Tayal 3 hours later
Thanks for posting your query.
The difficulty in ovulation after stopping the oral pills is reversible and normal ovulation is resumed within six months of stopping the oral pills.
You can confirm about your ovulation by getting an ultrasound for follicular study done. Alternatively you can test your urine for LH surge using the test kits available in the market and plan your relations accordingly.
You can also consult a gynecologist who will prescribe you ovulation inducing drugs like clomiphene which will help you in early conception.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Follow-up: Had taken postinor pills. Trying to conceive but not getting pregnant. What's wrong? 3 days later
Hallo Dr. Tayal,
Thanks so much for your reply. I was at my woman Doctor today and explained everything to her as well and she tested my Blood and saw that i have problem with my hormones, they are abnormal, and said maybe that could be my problem of not getting pregnant,so she told me she will give a medicine that will help me see my periods and the 1st day of my peroid i should repeat the XXXXXXX pills again,i dont know if it will work because i used XXXXXXX for the passed 6 months already and nothing changed. Please advice me on that? Thanks

Answered by Dr. Rakhi Tayal 8 hours later
Thanks for writing again.
As per my knowledge, XXXXXXX pills contain Vitamin E only. You need to start with ovulation inducing agent like clomiphene citrate to help you ovulate normally and conceive.
You can consult another infertility specialist for a proper management. XXXXXXX pills are not likely to help you much.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Above answer was peer-reviewed by
Follow-up: Had taken postinor pills. Trying to conceive but not getting pregnant. What's wrong? 6 days later
Thank you again Doc. for your reply.

so my last question is. Its not that the postinor 2 pills spoiled me completly, Can i still get pregnant?

Answered by Dr. Rakhi Tayal 12 hours later
Yes. Postinor 2 pills do cause an irreversible infertility. The chances of getting pregnant are still there.
Best wishes.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Infertility Spclst

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor